Site Search

Research Reports from 1990 to 1992

Number
Date
Report Citation
92-15
Oct-92
R. Caron and W. Obuchowska, “An Algorithm to Determine Boundedness of Quadratically Constrained Convex Quadratic Programmes”, WMSR # 92-15, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, October, 1992, 8 pages. Published in: European Journal of Operational Research 80    Comment: See 89-06
92-14
Sep-92
S. R. Paul and K. Thiagarajah, “Asymptotic Variance Covariance of Maximum Likihood Estimators for the Parameters of Extreme Value Regression Models for Censored Data”, WMSR # 92-14, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, September, 1992, 13 pages. Published in: n/a
92-13
Jul-92
I. Fleischer, “Sheaves as Algebras of Generalized Step Functions”, WMSR # 92-13, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, July, 1992, 6 pages. Published in: n/a
92-12
Jul-92
I. Fleischer, “The Generalized Riemann Integral”, WMSR # 92-12, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, July, 1992, 13 pages. Published in: n/a
92-11
Jul-92
W. Obuchowska, “Improving the Rate of Convergence of Interior Point Methods for a Class of Smooth Convex Programming Problems”, WMSR # 92-11, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, July, 1992, 17 pages. Published in: n/a
92-10
 
Comment: No copy is available
92-09
Jul-92
Z. Zabinski, R. Smithand J.F. McDonald, “Improving Hit-and-Run for Global Optimization”, WMSR # 92-09, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, July, 1992, 29 pages. Published in: n/a
92-08
 
Comment: No copy is available
92-07
Jun-92
J.F. McDonald, “Some Results on Shake-and-Bake Algorithms”, WMSR # 92-07, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, June, 1992, 10 pages. Published in: n/a
92-06
 n/a-92
T. Traynor and P. Lucia, “Non-Commutative Group Valued Measures on an Orthomodular Poset”, WMSR # 92-06, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, month n/a, 1992, 9 pages. Published in: n/a
92-05
Aug-92
R. Caron and W. Obuchowska, “Quadratically Constrained Convex Quadratic Programmes: Faulty Feasible Regions”, WMSR # 92-05, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, August, 1992, 11 pages. Published in: European Journal of Operational Research 94 (1996) 134—142.
92-04
Mar-92
A. Atmani, R. Caron, M. Hlynka, R. Lashkari and F. Lemire, “School Bus Scheduling: A Preliminary Report”, WMSR # 92-04, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, March, 1992, 60 pages. Published in: n/a
92-03
 
Comment: No copy is available
92-02
Mar-92
I. Fleischer, “Priestley’s Duality from Stone’s”, WMSR # 92-02, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, March, 1992, 7 pages. Published in: n/a
92-01
Mar-92
R. Caron, “Convex Quadratic Programming Using Choleski Decompositions”, WMSR # 92-01, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, March, 1992, 10 pages. Submitted to: Operations Research Letters
91-04
Dec-91
T. Traynor, “A Diagonal Theorem in Non-Commutative Groups and its Consequences”, WMSR # 91-04, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, December, 1991, 12 pages. Published in: n/a
91-03
Dec-91
I. Fleischer, “An Order Algebraic Description of Predicate Calculus”, WMSR # 91-03, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, December, 1991, 7 pages. Published in: n/a    Comment: No Copy Available
91-02
Dec-91
R. Caron and W. Obuchowska, “Minimal Representation of Quadratically Constrained Convex Feasible Regions”, WMSR # 91-02, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, December, 1991, 30 pages. Published in: Mathematical Programming 68 (1995) 169 – 186.
91-01
n/a-91
Comment: No copy is available
90-10
n/a-90
A. Boneh and R. Caron, “Comments on Hit-and-Run Algorithms for Linearly Constrained Regions”, WMSR # 90-10, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, month n/a, 1990, 7 pages. Published in: n/a
90-09
Sep-90
S.R. Paul and K. Thiagarajah, “Analysis of One-Way Layout of Data from Weibull Populations”, WMSR # 90-09, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, September, 1990, 48 pages. Published in: n/a
90-08
Aug-90
B. Khasnabish and M. Hlynka, “SC-TC Tradeoff in High Speed Packet Switching Networks”, WMSR # 90-08, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, August, 1990, 34 pages. Published in: n/a
90-07
Jul-90
W. H. Poon, T. Wang and M. Hlynka, “SC Observing Queues Before Joining”, WMSR # 90-07, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, July, 1990, 25 pages. Published in: n/a
90-06
Jun-90
T. Wang and M. Hlynka, “Two Parallel Queues with Partial Jockeying”, WMSR # 90-06, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, June 1990, 16 pages. Published in: n/a
90-05
Jun-90
A. Boneh and R. Caron, “Constraint Classification in Mathematical Programming”, WMSR # 90-05, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, June 1990, 21 pages. Published in: Mathematical Programming 61 (1993) 61--74.
90-04/2
Apr.90
T. Wang and M. Hlynka, “Comments of Duality of Queues with Finite Buffer Size”, WMSR # 90-04/2, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, April 1990, 15 pages. Published in: n/a
90-04
Mar-90
J.F. McDonald, “A Modified HD Algorithm”, WMSR # 90-04, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, March 1990, 9 pages. Published in: n/a
90-03
Mar.90
J.F. McDonald, “A Modified HD Algorithm”, WMSR # 90-03, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, March 1990, 8 pages. Published in: n/a
90-02
Mar-90
K.L. Duggal, “Cauchy Riemann Manifolds with Light like Distributions”, WMSR # 90-02, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, March 1990, 6 pages. Published in: n/a
90-01 Jan-90 K.L. Duggal, “Singularity Free Universe and Conformal Symmetry Breaking”, WMSR # 90-01, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, January 1990, 6 pages.  Published in: n/a